How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

Some one put Ritalin in my drinks last night & it's making

Customer Question

Hi,some one put Ritalin in my drinks last night & it's making me sick. How can I make it go away fast?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: They put Ritalin tablets in my drinks with out my consent. I have head spins & lots of deairea .
JA: Is there anything else the Doctor should be aware of?
Customer: No, I don't take drugs.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Eye
Expert:  Dr. David replied 7 months ago.
This is Dr. Davidhow do you know it is ritalin?if you are having spinning head and diarrhea, you should go to the hospitalthere they can check your blood levels and give you IV fluids which can help you get better fasterand they can give you stronger prescription anti-diarrhea medications.do you have a hospital or emergency room close to you where you can go?